Alert archive / Pennsylvania / Frost Advisories in 2011

Frost Advisory 6, NWS State College, PA

October 5, 20117 counties in Pennsylvania

NWS State College, PA issued this frost advisory at Oct 5, 2011, 3:35 AM EDT for 7 counties in Pennsylvania. It took effect at Oct 6, 2011, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2011, 3:35 AM EDT (07:35 UTC)
In effect from
Oct 6, 2011, 3:00 AM EDT
Expired
Oct 6, 2011, 9:00 AM EDT
In force
6 hr
Issued by
NWS State College, PA

Counties Cameron County, PA, Clinton County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Sullivan County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 77 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WWUS71 KCTP 050735
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 AM EDT WED OCT 5 2011

PAZ005-006-037-051545-
/O.UPG.KCTP.FZ.A.0001.111006T0700Z-111006T1300Z/
/O.NEW.KCTP.FR.Y.0006.111006T0700Z-111006T1300Z/
MCKEAN-POTTER-TIOGA-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...MANSFIELD...
WELLSBORO
335 AM EDT WED OCT 5 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...UPPER 20S TO LOW 30S.

* IMPACTS...FROST DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ011-012-041-042-051545-
/O.NEW.KCTP.FR.Y.0006.111006T0700Z-111006T1300Z/
CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...EMPORIUM...RENOVO...TROUT RUN...LAPORTE
335 AM EDT WED OCT 5 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY. 

* TEMPERATURES...LOW TO MID 30S.

* IMPACTS...FROST DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

MS/BG
5 follow-up statements
258 
WWUS71 KCTP 051217
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 AM EDT WED OCT 5 2011

PAZ005-006-011-012-037-041-042-061300-
/O.CON.KCTP.FR.Y.0006.111006T0700Z-111006T1300Z/
MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
SULLIVAN-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...EMPORIUM...
RENOVO...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE
817 AM EDT WED OCT 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
THURSDAY...

* TEMPERATURES...UPPER 20S TO LOW 30S.

* IMPACTS...FROST DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DEVOIR
406 
WWUS71 KCTP 052039
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
439 PM EDT WED OCT 5 2011

PAZ005-006-011-012-037-041-042-060445-
/O.CON.KCTP.FR.Y.0006.111006T0700Z-111006T1300Z/
MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
SULLIVAN-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...EMPORIUM...
RENOVO...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE
439 PM EDT WED OCT 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
THURSDAY...

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S.

* IMPACTS...FROST DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
996 
WWUS71 KCTP 052354
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
754 PM EDT WED OCT 5 2011

PAZ005-006-011-012-037-041-042-060800-
/O.CON.KCTP.FR.Y.0006.111006T0700Z-111006T1300Z/
MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
SULLIVAN-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...EMPORIUM...
RENOVO...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE
754 PM EDT WED OCT 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
THURSDAY...

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S. NORMALLY
  COLDER SPOTS COULD DIP INTO THE UPPER 20S.

* IMPACTS...FROST DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DANGELO
624 
WWUS71 KCTP 060217
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT WED OCT 5 2011

PAZ005-006-011-012-037-041-042-061030-
/O.CON.KCTP.FR.Y.0006.111006T0700Z-111006T1300Z/
MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
SULLIVAN-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...EMPORIUM...
RENOVO...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE
1017 PM EDT WED OCT 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
THURSDAY...

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S. NORMALLY 
  COLDER SPOTS COULD DIP INTO THE UPPER 20S. 

* IMPACTS...FROST DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DANGELO
628 
WWUS71 KCTP 060545
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 AM EDT THU OCT 6 2011

PAZ005-006-011-012-037-041-042-061300-
/O.CON.KCTP.FR.Y.0006.111006T0700Z-111006T1300Z/
MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
SULLIVAN-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...EMPORIUM...
RENOVO...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE
145 AM EDT THU OCT 6 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S. NORMALLY 
  COLDER SPOTS COULD DIP INTO THE UPPER 20S. 

* IMPACTS...FROST DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

MS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Oct 5, 3:23 AM EDT, 12 minutes earlier.

Area forecast discussion, Oct 5, 3:23 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 AM EDT WED OCT 5 2011

.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE AN EXTENDED PERIOD OF DRY WEATHER
THROUGH THE UPCOMING WEEKEND WITH TEMPERATURES MODERATING ABOVE
NORMAL.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
IR SATL IMAGERY SHOWS A LARGE AREA OF STRATUS COVERING SW PA AND
RVR VLY FOG DEVELOPING IN THE NW MTNS. ELSEWHERE SKIES ARE CLR.

FOG AND LOW CLOUDS WILL PERSIST OVR THE LAUREL HIGHLANDS AND
NORTHERN ALLEGHENIES THROUGH DAYBREAK. THE LATEST SATL TRENDS
SUGGEST FOG WILL EXPAND INTO THE RVR/STREAM VLYS OF THE CNTRL
MTNS AS WINDS CONTINUE TO DIE-OFF. THERE IS STILL ENOUGH OF A
GRADIENT OVR ERN SXNS TO LIMIT FOG FORMATION AS OF 06Z...BUT AS
WINDS DECREASE OVER THE NEXT SEVERAL HOURS WOULD NOT BE SURPRISED
TO SEE SOME PATCHY FOG DEVELOP IN THE MID SUSQ VLY.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 PM THURSDAY/...
HIGH PRESSURE AT THE SFC/ALOFT OVER THE LOWER OHIO VALLEY WILL BUILD
SLOWLY EAST. SW FLOW OF WARMER AIR AT THE SFC AND ALOFT AIMED AT THE
WRN GLAKES REGION WILL PRODUCE AN AREA OF MAINLY ALTO CU
CLOUDS...THAT COULD SLIP INTO THE WRN PART OF OUR CWA AT TIMES
WEDNESDAY AFTERNOON/NIGHT. OTHERWISE...LOOK FOR ABUNDANT SUNSHINE
AND TEMPS REBOUNDING NICELY TO A FEW/SEVERAL DEG F ABOVE
NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE MAIN FCST CONCERN FOR THE FIRST FEW NIGHT OF THIS PERIOD IS
POTENTIAL FOR FROST AND LOCAL FREEZE CONDITIONS FROM THE CNTRL
MTNS INTO THE MID/LWR SUSQ VLY WHERE THE GROWING SEASON DOES NOT
END UNTIL OCT 10-20. THERE IS NO DOUBT THAT MORNINGS WILL BE
CHILLY WITH AT LEAST PATCHY FROST AND AREAS OF VALLEY FOG...BUT
THE ABNORMALLY DRY/LOW PWAT AIRMASS ACCOMPANYING THE HUGE
ANTICYCLONE SHOULD LEAD TO A WIDE DIURNAL RANGE AND ALLOW DAYTIME
TEMPERATURES TO REBOUND TO NEAR NORMAL. COMBO OF BELOW NORMAL
PWS/CLR SKIES/LGT WNDS/LOW DEWPOINTS SHOULD BE FAVORABLE FOR
STRONG RADIATIONAL COOLING AND THEREFORE CUT MINS BY SEVERAL DEGS
FROM PREVIOUS FORECAST. THIS MAY NOT BE ENOUGH IN SOME AREAS
BASED ON A RAW MAV/MET BLEND...ESPECIALLY WITH MODEL CONSISTENCY
AND THE TEMPERATURES TRENDING BELOW MOS. AS SUCH HAVE ISSUED A
FREEZE WATCH FOR THE NORTHERN MOUNTAINS LATE WEDNESDAY
NIGHT....EARLY THURSDAY. THE POSSIBILITY FOR FREEZING
TEMPERATURES WILL CONTINUE THURSDAY AND FRIDAY NIGHT AS WELL.

THE MEDIUM RANGE MODEL AND ENSEMBLE DATA IS IN GOOD AGREEMENT IN
AMPLIFYING THE WESTERN TROUGH THIS PERIOD...WHICH SHOULD PUMP-UP
THE DOWNSTREAM RIDGE IN THE NORTHEAST STATES. 585-590DM H5
HEIGHTS AND A MILD RETURN FLOW SHOULD SUPPORT ABOVE NORMAL
TEMPERATURES AND INDIAN SUMMER CONDITIONS THROUGH THE UPCOMING
WEEKEND. THE LATEST 05/00Z GUID SUGGESTS THAT THE PATTERN WILL
START TO BREAK DOWN TWD THE MIDDLE OF NEXT WEEK OCT 11/12. BEFORE
THEN...HIGH PREDICTABILITY WITH THE MASSIVE RIDGE LEADS TO
CONFIDENCE IN THE FCST. THE ECMWF DOES BRING A BRIEF MID LEVEL
PERTURBATION SATURDAY...BUT WITH LOW PWATS AND CONTINUALLY DRYING
CONDITIONS THE EFFECTS SHOULD ONLY BE A SLIGHT INFLUX IN MID
LEVEL MOISTURE AND SLIGHTLY MORE CLOUDINESS.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SAT IMAGERY AND SFC OBS SHOW CLEAR SKIES OVER MOST OF CENTRAL
PA...AS WELL AS LOW CLOUDS DEVELOPING BACK INTO JST AND BFD.
CLEAR SKIES...AND WET SFC CONDITIONS WILL LEAD TO FOG FORMATION
OVERNIGHT. LEAST LIKELY SPOT TO SEE FOG WILL BE MDT... WHERE THE
WIND MAY STAY UP A TAD LONGER.

OTHERWISE VFR CONDITIONS EXPECTED MUCH OF THE TIME THROUGH AT
LEAST THE END OF THE WEEK AS HIGH PRESSURE ALOFT AND AT THE SURFACE
BUILDS INTO THE REGION.

MAIN PROBLEM FOR WED NIGHT WILL BE FROST. WITH WET GROUND AND DRY
AIR COMING IN...FROST COULD FORM ON OBJECTS SUCH AS CAR
WINDOWS...AND METAL SURFACES...EVEN WITH TEMPS NEAR 40 DEGREES.

OUTLOOK...
THU-SUN...PATCHY AM VALLEY FOG WITH A BRIEF FEW HOUR PERIOD OF
IFR/LIFR CIGS/VSBYS POSSIBLE...OTHERWISE WIDESPREAD VFR WITH LIGHT
WIND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
PAZ005-006-037.

&&

SYNOPSIS...DANGELO/LAMBERT/STEINBUGL
NEAR TERM...DANGELO/STEINBUGL
SHORT TERM...LAMBERT/STEINBUGL
LONG TERM...CERU/STEINBUGL
AVIATION...GARTNER/MARTIN
Hazardous weather outlook, Oct 5, 1:56 AM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
156 AM EDT WED OCT 5 2011

PAZ024>028-033>036-056-057-059-063>066-060600-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
156 AM EDT WED OCT 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-037-060600-
MCKEAN-POTTER-TIOGA-
156 AM EDT WED OCT 5 2011

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-010>012-017>019-041-042-045-046-049>053-058-060600-
WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
156 AM EDT WED OCT 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PATCHY FROST IS POSSIBLE FROM LATE WEDNESDAY NIGHT INTO EARLY
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

Nearby

Frost Advisories in Pennsylvania, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.